# SDR N6WA2018071110001

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,487 hours, 26,703 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR PAX DOOR HANDLE STICKS, LUBED DOOR MECHANISM OF PAX DOOR. OPS TESTED IAW AMM 52-11-00 OPS TEST GOOD AT THIS TIME.
